# SDR 2007UALA04136

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 72,683 hours, 8,966 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 400-420 S41-42R, EXTERNAL FUSELAGE SKIN IS DENTED.   MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED SKIN.  FABRICATED & INSTALLED DOUBLER REPAIR.
